# SDR SCNA96018

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 582214
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND SECTION OF EMERGENCY PATH LIGHTING FROM THE FRONT WAS FOUND TO BE INTERMITTENT.  CLEANED CORROSION FROM CANNON PLUG AT THE POWER SUPPLY AND LIGHTING TESTED GOOD.
